Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Addenda and corrigenda to ``On Filippov's implicit functions lemma''.


Authors: E. J. McShane and R. B. Warfield
Journal: Proc. Amer. Math. Soc. 21 (1969), 496-498
MSC: Primary 54.85; Secondary 93.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0238298-8
Original Article: Proc. Amer. Math. Soc. 18 (1967), 41-47.
MathSciNet review: 0238298
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. J. McShane and R. B. Warfield, Jr., On Filippov's implicit functions lemma, Proc. Amer. Math. Soc. 18 (1967), 41-47. MR 0208590 (34:8399)
  • [2] C. Castaing, Quelques problèmes de mesurabilité liés à la théorie de la commande, C. R. Acad. Sci. Paris A262 (1966), 409-411. MR 0191675 (32:9077)
  • [3] L. Cesari, Existence theorems for weak and usual optimal solutions in Lagrange problems with unilateral constraints. II: Existence theorems for weak solutions, Trans. Amer. Math. Soc. 124 (1966), 413-430. MR 0203543 (34:3393)
  • [4] R. V. Gamkrelidze, On sliding optimal states, Dokl. Akad. Nauk SSSR 143 (1962), 1243-1245=Soviet Math. Dokl. 3 (1962), 559-561. MR 0137904 (25:1352)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.85, 93.00

Retrieve articles in all journals with MSC: 54.85, 93.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0238298-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society